# SDR AALA201810089053

- Difficulty date: October 6, 2018
- Submitted: October 8, 2018
- Operation: Air carrier
- Aircraft: N900UW
- Make and model: Airbus A321-231
- Aircraft serial: 7617
- Aircraft time: 5,130 hours, 1,989 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. L1 DOOR EMERGENCY ASSIST DAMPER LOW PRESSURE. MAINTENANCE SERVICED L1 AND R3 DOOR DAMPERS PER 52-10-00 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
